Order Article Reprints
Journal: Mathematics, 2020
Volume: 8
Number: 1385
Article:
Fourier-Spectral Method for the Phase-Field Equations
Authors:
by
Sungha Yoon, Darae Jeong, Chaeyoung Lee, Hyundong Kim, Sangkwon Kim, Hyun Geun Lee and Junseok Kim
Link:
https://www.mdpi.com/2227-7390/8/8/1385
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.